Skip to main content
The Ulster Medical Journal logoLink to The Ulster Medical Journal
. 1955 May;24(1):52-54, 55-57.

Chronic Appendicitis

H W Gallagher, A E M Stevenson
PMCID: PMC2480236  PMID: 13267946

Full text

PDF
52

Selected References

These references are in PubMed. This may not be the complete list of references from this article.

  1. Crymble P. T., Forsythe I. Chronic Appendicitis in Children. Ulster Med J. 1949 Nov;18(2):153–172.2. [PMC free article] [PubMed] [Google Scholar]
  2. McClure R. D. Appendicitis Chronic. Ann Surg. 1931 Aug;94(2):203–212. doi: 10.1097/00000658-193108000-00005. [DOI] [PMC free article] [PubMed] [Google Scholar]
  3. Wilkie D. P. ACUTE APPENDICITIS AND ACUTE APPENDICULAR OBSTRUCTION. Br Med J. 1914 Dec 5;2(2814):959–962. doi: 10.1136/bmj.2.2814.959. [DOI] [PMC free article] [PubMed] [Google Scholar]

Articles from The Ulster Medical Journal are provided here courtesy of Ulster Medical Society

RESOURCES